Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
Rash (2033)
Date of Event
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Per the facility on (b)(6) 2024, an abdominal rash was reported.Due to this, a medrol dose pack and cream was used.No additional information was provided related to the reported incident.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Per the facility on (b)(6) 2024, an abdominal rash was reported.